Alert archive / Kansas / Tornado Warnings in 2005
Tornado Warning 14, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at Jun 3, 2005, 11:28 PM CDT for Cowley County, Kansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2005, 11:28 PM CDT (04:28 UTC)
- Expired
- Jun 4, 2005, 12:00 AM CDT
- In force
- 32 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
County Cowley County, KS
The radar
The Wichita radar (KICT), 90 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 10:35 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 4.5 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 506 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1371 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 414 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KICT 040428 TORICT KSC035-040500- /O.NEW.KICT.TO.W.0014.050604T0428Z-050604T0500Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WICHITA KS 1128 PM CDT FRI JUN 3 2005 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS. * UNTIL MIDNIGHT CDT * AT 1125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR HARDY...OR 23 MILES SOUTHEAST OF WINFIELD... AND MOVING NORTHEAST AT 30 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... MAPLE CITY THIS IS A DANGEROUS STORM. MOVE INTO YOUR TORNADO SHELTER NOW LAT...LON 3713 9676 3700 9693 3701 9652 3721 9652 $$ DARMOFAL
2 follow-up statements
000 WWUS53 KICT 040444 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1143 PM CDT FRI JUN 3 2005 KSC035-040500- /O.CON.KICT.TO.W.0014.000000T0000Z-050604T0500Z/ COWLEY KS- 1143 PM CDT FRI JUN 3 2005 ...A TORNADO WARNING CONTINUES FOR SOUTHEASTERN COWLEY COUNTY UNTIL MIDNIGHT CDT... AT 1139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 7 MILES NORTHEAST OF HARDY...OR 22 MILES SOUTHEAST OF WINFIELD...AND MOVING NORTHEAST AT 25 MPH. AT 1130 PM...THE PUBLIC REPORTED A TORNADO 3 MILES SOUTHWEST OF HARDY OKLAHOMA. THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN COWLEY COUNTY. WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3713 9676 3700 9693 3701 9652 3721 9652 $$ DARMOFAL
000 WWUS53 KICT 040500 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1200 AM CDT SAT JUN 4 2005 KSC035-040510- /O.EXP.KICT.TO.W.0014.000000T0000Z-050604T0500Z/ COWLEY KS- 1200 AM CDT SAT JUN 4 2005 ...THE TORNADO WARNING FOR SOUTHEASTERN COWLEY COUNTY HAS BEEN ALLOWED TO EXPIRE... AT 1156 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. BE READY TO SEEK SHELTER IF THREATENING WEATHER APPROACHES AGAIN, OR A WARNING ISSUED. LAT...LON 3713 9676 3700 9693 3701 9652 3721 9652 $$ DARMOFAL
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Jun 3, 11:15 PM CDT, 13 minutes earlier.
Area forecast discussion, Jun 3, 11:15 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION...UPDATED FLOOD WATCH INFORMATION AT BOTTOM NATIONAL WEATHER SERVICE WICHITA KS 1115 PM CDT FRI JUN 3 2005 .UPDATE... THUNDERSTORMS CONTINUE TO DEVELOP AND MOVE NORTHEAST, GENERALLY ALONG AND EAST OF I-135. JUST GOT OFF THE PHONE WITH SPC, AND WELL BE ISSUING ANOTHER SEVERE THUNDERSTORM WATCH UNTIL 4 AM FOR COWLEY AND BUTLER COUNTIES ON EASTWARD. STORM(S) OF INTEREST OVER THE LAST HOUR HAVE BEEN OVER COWLEY COUNTY. THEY HAVE SHOWED SIGNS OF STRONG LOW-LEVEL ROTATION, WHICH SEEMS REASONABLE GIVEN THE STRONG LOW-LEVEL SHEAR AND HELICITY. HAVE ONLY HAD REPORTS OF LOWERINGS, AND NO FUNNELS OR TORNADOES YET. THESE STORMS ARE FIRING ALONG AND JUST TO THE NORTH OF AND WELL DEFINED BOUNDARY, HENCE THE TORNADO THREAT. HOWEVER, THINKING THAT BOUNDARY LAYER MAY BE A BIT TOO STABLE FOR STRONG ROTATION TO REACH THE GROUND. NEVERTHELESS, LARGE HAIL WILL DEFINITELY BE POSSIBLE. TORNADO AND OVERALL SEVERE THREAT SHOULD BEGIN TO DISSIPATE AFTER MIDNIGHT. BEST SHOT OF SEVERE WILL BE GENERALLY ALONG THE OKLAHOMA BORDER. FLOODING THREAT CONTINUES THROUGH MID-MORNING SATURDAY ALONG AND EAST OF I-135. WILL CANCEL FLOOD WATCH FOR PORTIONS OF CENTRAL KANSAS, AS HEAVY RAINFALL THREAT IS ENDING. KLEINSASSER && .PREV DISCUSSION... /ISSUED 1004 PM CDT FRI JUN 3 2005/ .UPDATE... PLANNING ON CANCELING FLOOD WATCH SHORTLY FOR RUSSELL, BARTON, ELLSWORTH AND RICE COUNTIES, AS HEAVY RAINFALL POTENTIAL IS ENDING FROM THE SOUTHWEST. WILL SEND A MORE COMPREHENSIVE DISCUSSION SHORTLY. KLEINSASSER && .PREV DISCUSSION... /ISSUED 340 PM CDT FRI JUN 3 2005/ .DISCUSSION... THIS AFTN AND THIS EVE: ELEVATED CONVECTION IS NOW STARTING TO MOVE BACK TO THE NORTHEAST OF THE AREA INTO NERN KS AND BELIEVE THIS TREND WILL CONTINUE ACROSS THE AREA AS MCV IN OK HELPS PUSH THIS AREA OF SHRA NORTHEAST OF THE AREA. SO MAY SEE A LULL IN THE CONVECTION AS FIRST AREA MOVES NE THIS AFTERNOON BEFORE CONVECTION IN OK BEGINS TO MOVE RAPIDLY NE BACK INTO THE AREA. SOME RECOVERY NOTED SOUTHWEST OF ICT, AS SOME CLEARING HAS OCCURRED AFTER INITIAL ROUND OF CONVECTION, WITH A NEW LINE OF CONVECTION FIRING UP ACROSS CEN OK. WILL HAVE TO KEEP AN EYE ON THIS AREA FOR POSSIBLE SEVERE THUNDERSTORMS AS LOW LEVEL SHEAR PROFILE LOOKS FAVORABLE FOR ROTATING UPDRAFTS AS MCV MOVES ACROSS THIS AREA. INSTABILITY FOR SEVERE THREAT WILL DEPEND ON AMOUNT OF RECOVERY, BUT PROBABLY ENOUGH FOR SOME SMALL HAIL AND GUSTY WINDS. AS THE MCV ROTATES NE INTO THE AREA, EXPECT OK CONVECTION TO MOVE NE BACK INTO THE AREA. WITH LOTS OF UPPER LEVEL DIFFLUENCE AHEAD OF THE MCV, EXPECT ANOTHER WIDESPREAD AREA OF TSRA TO MOVE ACROSS ALREADY SATURATED GROUND IN SERN/CEN KS. HAVE ALREADY POSTED A FLOOD WATCH WITH THIS IN MIND FOR CEN/SERN KS. DID NOT INCLUDE AREAS SOUTHWEST OF ICT WHERE FLASH FLOOD GUIDANCE NUMBERS ARE HIGHER. OVERNIGHT: ISENTROPIC LIFT AND UPPER LEVEL DIFFLUENCE CONTINUES ACROSS THE AREA OVERNIGHT, SO WILL CONTINUE WITH LKLY POPS FOR AREA DURING THE OVERNIGHT HOURS WITH GREATEST CONVECTION THREAT EXPECTED BEFORE 09Z/SAT. WILL ALSO MENTION HEAVY RAINFALL POTENTIAL AS PRECIP WATER VALUES REMAIN HIGH. SAT-SUN: EXPECT OVERNIGHT SHRA/TSRA TO COME TO AN END EARLY SAT, BUT SURFACE BOUNDARY WILL CONTINUE TO LURK ACROSS CEN KS DURING THE AFTERNOON HOURS. LOTS OF LOW LEVEL MOISTURE AND INSTABILITY STILL AVAILABLE AHEAD OF THIS BOUNDARY MAINLY EAST OF THE TURNPIKE. NOT MUCH IN THE WAY OF UPPER LEVEL SUPPORT FOR WIDESPREAD CONVECTION, BUT STILL COULD SEE SOME DIURNAL CONVECTION, SO WILL KEEP A LOW POP ACROSS THE AREA FOR THIS THREAT. INSTABILITY ALSO SUGGESTS THAT ANY STORM THAT CAN GET GOING, COULD PRODUCE SOME SMALL HAIL, BUT 0-6KM SHEAR LOOKS LIMITED FOR LARGE HAIL OR DAMAGING WINDS. SHORTWAVE IN THE ROCKIES MOVES ACROSS THE AREA ON SUNDAY, WITH DRYLINE/BOUNDARY PROGGED TO BE LOCATED ROUGHLY ALONG I-135 DURING THE EARLY AFTERNOON HOURS. MODELS DIFFER ON PLACEMENT AND STRENGTH OF THE EASTWARD PUSH TO THIS LINE DURING THE DAY ON SUNDAY, BUT WITH LOTS OF INSTABILITY AVAILABLE AGAIN FOR CONVECTION TO DEVELOP IN THE EARLY AFTERNOON HOURS. SO WILL KEEP POPS IN AREAS GENERALLY EAST OF ICT WITH UNCERTAINTY OF PLACEMENT. MON: MODELS FAIRLY SIMILAR IN SHORTWAVE MOVING NE OF THE AREA ON MON WITH WEAK RIDGING EXPECT TO MOVE ACROSS THE AREA. WOULD NOT BE SURPRISED TO SEE POPS REMOVED DURING THIS TIME FRAME, BUT FOR LEFT LOW POPS IN FOR NOW FOR CONSISTENCY SAKE. TUE-THU: SW FLOW CONTINUES ACROSS THE AREA FOR THIS TIME FRAME, AS IMPULSES CONTINUE TO MOVE OUT OF THE SWRN US INTO THE CEN PLAINS. TRYING TO PINPOINT BEST RAIN CHANCES DURING THIS TIME FRAME IS DIFFICULT, AT BEST, AS MEDIUM RANGE MODELS DIFFER ON TIMING OF SHORTWAVES TO EJECT INTO THE AREA. MODELS DO SUGGEST THAT A QUASI STATIONARY FRONT WILL BE IN THE AREA FOR CONVERGENCE, WITH MOISTURE ADVECTION FROM THE SOUTH CONTINUING THROUGH THE PERIOD. SO WILL KEEP LOW POPS FOR THIS TIME FRAME, BUT DO NOT BELIEVE THIS WILL BE A TOTAL WASH OUT, JUST HARD TO PIN DOWN DRY PERIODS. WILL HAVE THE BEST CHANCES ALONG THE BOUNDARY ON WED AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 65 85 63 88 / 70 40 30 20 HUTCHINSON 65 84 62 87 / 70 40 30 20 NEWTON 65 85 63 86 / 70 40 30 20 ELDORADO 65 86 64 87 / 70 40 40 20 WINFIELD-KWLD 65 87 64 88 / 70 40 40 20 RUSSELL 61 80 58 85 / 60 30 20 20 GREAT BEND 62 82 59 86 / 60 30 20 20 SALINA 65 83 62 85 / 60 50 30 20 MCPHERSON 65 84 62 86 / 70 40 30 20 COFFEYVILLE 68 88 66 87 / 70 40 50 30 CHANUTE 66 87 66 86 / 70 50 50 30 IOLA 66 87 66 85 / 70 50 50 30 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH IN EFFECT UNTIL 9 AM CDT SATURDAY FOR THE FOLLOWING COUNTIES: ALLEN, BUTLER, CHASE, CHAUTAUQUA, COWLEY, ELK, GREENWOOD, LABETTE, MARION, MONTGOMERY, NEOSHO, WILSON, AND WOODSON. && KETCHAM
Hazardous weather outlook, Jun 3, 11:10 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1110 PM CDT FRI JUN 3 2005 KSZ032-033-047>053-067>072-082-083-091>096-098>100-041200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1110 PM CDT FRI JUN 3 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY BEFORE 1 AM ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS, GENERALLY ALONG THE OKLAHOMA BORDER. THE PRIMARY THREATS WILL BE LARGE HAIL. HOWEVER, AN ISOLATED TORNADO WILL BE POSSIBLE MAINLY BEFORE MIDNIGHT. IN ADDITION TO THE SEVERE WEATHER THREAT, SLOW MOVEMENT OF THE THUNDERSTORMS OVER ALREADY SATURATED GROUND WILL LIKELY PRODUCE AREAS OF FLOODING, ESPECIALLY OVER SOUTH CENTRAL AND SOUTHEAST KANSAS. A FLOOD WATCH REMAINS IN EFFECT ACROSS THE AREA THROUGH MID MORNING SATURDAY. PLEASE SEE THE LATEST FLOOD WATCH BULLETIN FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY INTO SUNDAY ACROSS CENTRAL AND SOUTHEASTERN KANSAS. SEVERE WEATHER IS POSSIBLE AS A COLD FRONT MOVES INTO AN UNSTABLE AIRMASS ACROSS THE AREA. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS AGAIN TUESDAY AND WEDNESDAY. IT IS TOO EARLY TO DETERMINE IF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH ROUGHLY 2 AM. ADDITIONALLY, ANY FLOODING REPORTS WOULD BE GREATLY APPRECIATED. SPOTTER ACTIVATION MAY BE NEEDED ONCE AGAIN SATURDAY AFTERNOON AND EVENING, GENERALLY ALONG AND EAST OF THE KANSAS TURNPIKE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM JMC/KETCHAM/ADK
In the hours before
Local storm report, Jun 3, 9:45 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
945 PM CDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM HAIL ARKANSAS CITY 37.07N 97.04W
06/03/2005 1.50 INCH COWLEY KS TRAINED SPOTTER
PING PONG BALL SIZE HAIL
&&
CDBLocal storm report, Jun 3, 9:56 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
956 PM CDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL 1 E ARKANSAS CITY 37.07N 97.02W
06/03/2005 1.75 INCH COWLEY KS AMATEUR RADIO
GOLFBALL SIZE HAIL
&&
CDBLocal storm report, Jun 3, 9:59 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
959 PM CDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM FLOOD EAST WICHITA 37.68N 97.26W
06/03/2005 SEDGWICK KS PUBLIC
17TH AND 1 BLOCK EAST OF OLIVER, WATER OVER 17TH STREET
&&
CDBSpecial weather statement, Jun 3, 10:32 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1032 PM CDT FRI JUN 3 2005 KSZ069>072-093>096-098>100-040900- ALLEN KS-BUTLER KS-CHAUTAUQUA KS-COWLEY KS-ELK KS- GREENWOOD KS-LABETTE KS-MONTGOMERY KS-NEOSHO KS- WILSON KS-WOODSON KS- THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 388 UNTIL 400 AM CDT SATURDAY MORNING FOR THE FOLLOWING AREAS IN SOUTH CENTRAL KANSAS THIS WATCH INCLUDES 2 COUNTIES BUTLER COWLEY IN SOUTHEAST KANSAS THIS WATCH INCLUDES 9 COUNTIES ALLEN CHAUTAUQUA ELK GREENWOOD LABETTE MONTGOMERY NEOSHO WILSON WOODSON INCLUDING THE CITIES OF CHANUTE...COFFEYVILLE...EL DORADO...EUREKA... IOLA...PARSONS...SEDAN...WINFIELD AND YATES CENTER. JMC
Local storm report, Jun 3, 10:53 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1053 PM CDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM FLASH FLOOD 1 NW MARION 38.36N 97.03W
06/03/2005 MARION KS LAW ENFORCEMENT
REMINGTON ROAD FROM HIGHWAY 56 TO 290TH IS CLOSED DUE TO
HIGH WATER
&&
CDBLocal storm report, Jun 3, 11:00 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1100 PM CDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM FLOOD 1 NW BURDEN 37.32N 96.77W
06/03/2005 COWLEY KS EMERGENCY MNGR
WATER RUNNING ACROSS ROADS NORTHWEST OF BURDEN
&&
CDBThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:35 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 25 min |
| Jun 3, 9:33 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 42 min |
| Jun 3, 9:45 PM CDT | Flash Flood Warning | ICT | Chase, Marion | 6 hr |
| Jun 3, 9:55 PM CDT | Tornado Warning | ICT | Cowley | 35 min |
| Jun 3, 10:29 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 31 min |
| Jun 3, 10:58 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 32 min |
| Jun 3, 11:07 PM CDT | Tornado Warning | ICT | Cowley | 23 min |
| Jun 3, 11:31 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 44 min |
| Jun 3, 11:55 PM CDT | Flash Flood Warning | ICT | Chautauqua, Elk | 5 hr |
| Jun 3, 11:57 PM CDT | Tornado Warning | ICT | Chautauqua | 33 min |
| Jun 4, 12:23 AM CDT | Tornado Warning | ICT | Chautauqua | 19 min |
| Jun 4, 1:12 AM CDT | Tornado Warning | ICT | Chautauqua, Montgomery | 20 min |
| Jun 4, 1:28 AM CDT | Tornado Warning | ICT | Montgomery | 32 min |
| Jun 4, 2:01 AM CDT | Tornado Warning | ICT | Labette, Montgomery | 24 min |
| Jun 4, 3:58 AM CDT | Flash Flood Warning | ICT | Butler, Greenwood | 6 hr |
| Jun 4, 5:13 AM CDT | Flash Flood Warning | ICT | Woodson | 3 hr |
| Jun 4, 3:40 PM CDT | Tornado Warning | ICT | McPherson, Saline | 40 min |
| Jun 4, 5:09 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase | 51 min |
| Jun 4, 5:44 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 61 min |
| Jun 4, 5:50 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 50 min |
| Jun 4, 5:59 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 61 min |
| Jun 4, 6:13 PM CDT | Tornado Warning | ICT | Butler, Cowley | 47 min |
| Jun 4, 6:40 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 65 min |
| Jun 4, 6:43 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 28 min |
| Jun 4, 6:59 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 61 min |
Nearby
Tornado Warnings in Kansas, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.